# SDR QXEA2024091600214

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 15,216 hours, 10,505 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STATUS INDICATOR ONLY PARTIALLY INDICATING ARMED OR DISARMED. PLACED ON MEL MEL CLEARED BY ADJUSTED INDICATOR REF E175 AMM 52-11-00-820-801-A SUBTASK 52-11-00-820-033-A STEP 9V(6)(A-C). RETURNED TO SERVICE.
